Alert archive / Georgia / Flash Flood Warnings in 2025
Flash Flood Warning 29, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Aug 2, 2025, 8:52 PM EDT for Murray County, Whitfield County, Georgia. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2025, 8:52 PM EDT (00:52 UTC)
- Expired
- Aug 3, 2025, 12:45 AM EDT
- In force
- 4 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Murray County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 108 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 9:10 PM EDT | FLASH FLOOD | 1 Ese Rocky Face, GA | Report of flooding near the intersection of Willowdale Road and Chattanooga Road, with water above the wheel well of a vehicle. |
| Aug 2, 9:15 PM EDT | FLASH FLOOD | 2 Ese Rocky Face, GA | Report of flooding near the intersection of Willowdale Road and Kimberly Park Drive. The road is impassable with water up to vehicle doors. |
| Aug 2, 9:15 PM EDT | FLASH FLOOD | 3 E Mill Creek, GA | Report of flooding near the intersection of Foster Road and Dublin Way with water entering home. |
| Aug 2, 9:20 PM EDT | FLASH FLOOD | 2 Sw Dalton, GA | Report of flooding along Dug Gap Road between Coffey Drive and Hackney Drive with the southbound lane blocked. |
| Aug 2, 9:40 PM EDT | FLASH FLOOD | 3 Nne Dalton, GA | Report of flooding and stalled vehicles along Cleveland Highway near Dawnville Road. |
| Aug 2, 10:00 PM EDT | FLASH FLOOD | 1 S Dalton, GA | Report of flooding along Conway Street with water over 3 feet deep across it. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 673 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
254
WGUS52 KFFC 030052
FFWFFC
GAC213-313-030345-
/O.NEW.KFFC.FF.W.0029.250803T0052Z-250803T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
852 PM EDT Sat Aug 2 2025
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Southwestern Murray County in northwestern Georgia...
Southern Whitfield County in northwestern Georgia...
* Until 1145 PM EDT.
* At 852 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 3 inches of rain have fallen. Additional rainfall amounts of
1.5 to 2.5 inches are possible in the warned area. Flash flooding
is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Dalton, Chatsworth, Tunnel Hill, Tilton, Dawnville, Mill Creek,
Rocky Face and North Georgia Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3472 8509 3484 8505 3487 8494 3485 8480
3471 8480 3468 8481 3461 8485 3461 8486
3462 8486 3462 8491 3463 8491 3463 8493
3462 8493 3462 8505 3472 8505
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$4 follow-up statements
933
WGUS72 KFFC 030139
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
939 PM EDT Sat Aug 2 2025
GAC213-313-030345-
/O.CON.KFFC.FF.W.0029.000000T0000Z-250803T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Murray GA-Whitfield GA-
939 PM EDT Sat Aug 2 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT THIS
EVENING FOR SOUTHWESTERN MURRAY AND SOUTHERN WHITFIELD COUNTIES...
At 939 PM EDT, emergency management reported thunderstorms producing
heavy rain across the warned area. Between 3 and 4.5 inches of rain
have fallen. Additional rainfall amounts of 1.5 to 2.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Dalton, Chatsworth, Tunnel Hill, Tilton, Dawnville, Mill Creek,
Rocky Face and North Georgia Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3472 8509 3484 8505 3487 8494 3485 8480
3471 8480 3468 8481 3461 8485 3461 8486
3462 8486 3462 8491 3463 8491 3463 8493
3462 8493 3462 8505 3472 8505
FLASH FLOOD...OBSERVED
$$087
WGUS72 KFFC 030240
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
1040 PM EDT Sat Aug 2 2025
GAC213-313-030345-
/O.CON.KFFC.FF.W.0029.000000T0000Z-250803T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Murray GA-Whitfield GA-
1040 PM EDT Sat Aug 2 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT THIS
EVENING FOR SOUTHWESTERN MURRAY AND SOUTHERN WHITFIELD COUNTIES...
At 1040 PM EDT, Emergency management reported thunderstorms
producing heavy rain across the warned area. Between 3 and 5 inches
of rain have fallen. Additional rainfall amounts of 1 to 2 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Dalton, Chatsworth, Tunnel Hill, Tilton, Dawnville, Mill Creek,
Rocky Face and North Georgia Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3472 8509 3484 8505 3487 8494 3485 8480
3471 8480 3468 8481 3461 8485 3461 8486
3462 8486 3462 8491 3463 8491 3463 8493
3462 8493 3462 8505 3472 8505
FLASH FLOOD...OBSERVED
$$755
WGUS52 KFFC 030303
FFWFFC
GAC213-313-030445-
/O.EXT.KFFC.FF.W.0029.000000T0000Z-250803T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
1103 PM EDT Sat Aug 2 2025
The National Weather Service in Peachtree City has extended the
* Flash Flood Warning for...
Southwestern Murray County in northwestern Georgia...
Southern Whitfield County in northwestern Georgia...
* Until 1245 AM EDT.
* At 1103 PM EDT, Emergency management reported thunderstorms
producing heavy rain across the warned area. Between 4 and 6
inches of rain have fallen. Additional rainfall amounts of 1 to 2
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Dalton, Chatsworth, Tunnel Hill, Tilton, Dawnville, Mill Creek,
Rocky Face and North Georgia Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3472 8509 3484 8505 3487 8494 3485 8480
3471 8480 3468 8481 3461 8485 3461 8486
3462 8486 3462 8491 3463 8491 3463 8493
3462 8493 3462 8505 3472 8505
FLASH FLOOD...OBSERVED
$$
Culver025
WGUS72 KFFC 030437
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
1237 AM EDT Sun Aug 3 2025
GAC213-313-030447-
/O.EXP.KFFC.FF.W.0029.000000T0000Z-250803T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Murray GA-Whitfield GA-
1237 AM EDT Sun Aug 3 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 1245 AM EDT EARLY THIS MORNING
FOR SOUTHWESTERN MURRAY AND SOUTHERN WHITFIELD COUNTIES...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
&&
LAT...LON 3472 8509 3484 8505 3487 8494 3485 8480
3471 8480 3468 8481 3461 8485 3461 8486
3462 8486 3462 8491 3463 8491 3463 8493
3462 8493 3462 8505 3472 8505
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 7:30 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Aug 2, 7:30 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
730 PM EDT Sat Aug 2 2025
...New 00Z Aviation Discussion...
.SHORT TERM...
(This evening through Sunday)
Issued at 322 PM EDT Sat Aug 2 2025
Key Messages:
- Growing concern for heavy rainfall and instances of flash
flooding across portions of NW Georgia (terrain induced) and
Central Georgia.
- Stronger thunderstorms may be capable of producing damaging
downburst winds 40 to 60 MPH across Central Georgia.
- 'Cool' below normal temperatures will stick around on Sunday with
forecast high temperatures in the 70s to low 80s.
There are many factors contributing to the forecast for today.
Overnight a 'wedge' front took up residence across much of northeast
Georgia (including the ATL metro) and is the reason for the blanket
of cloud cover and drizzle in those areas this morning. Outside of
the wedge a stationary boundary has set up over portions of Central
Georgia -- roughly Columbus to Macon and extending southeast. A
surface trough is also in place across far NW Georgia. It's along
and in the vicinity of these two boundaries (stationary boundary and
trough) that scattered to widespread showers and thunderstorms have
begun to develop. With strong westerly flow nearly parallel to the
stationary boundary and high PWs, storms are likely to be slow-
moving and/or develop over the same areas. Storms forming in NW GA
are likely to be enhanced by the terrain and a weak shortwave that
will be sliding across the region later this evening. While
temperatures are lower than in previous days, the airmass over our
area still remains quite moist with PWs ranging 1.8 to 2.2 inches
(per current SPC Mesoanalysis). These PWs combined with CAPE values
up 2000-3500 J/kg will allow for storms to be efficient rainfall
producers and could produce local rainfall rates of up to 2-3"/hour.
Thus, heavy rainfall and flash flooding is a growing concern for
both NW and Central GA as we head into the evening. In addition to
flooding, stronger thunderstorms may be capable of producing
damaging downburst winds up to 50 MPH, small hail, and frequent
lightning.
WPC has updated the latest Excessive Rainfall Outlook to include a
Slight Risk (Level 2 of 4) across NW Georgia down through Central
Georgia. This does not include the Atlanta Metro. A Marginal Risk
(Level 1 of 4) remains in place for roughly the same areas on Sunday
(tomorrow). Anticipate rainfall totals over the next 24 hours will
range from 1 to 3 inches with locally higher amounts up to 4 inches
in the locations previously mentioned. A Marginal Risk (Level 1 of
5) for severe storms remains in place across Central Georgia for
this afternoon.
For locations under the influence of the wedge, only rainfall is
expected through the remainder of the day. Isolated to widely
scattered rain showers and perhaps isolated thunderstorms look to
persist through the overnight hours. Clouds will once again fill
back in overnight and patchy fog will also be possible particularly
in areas that receive heavy rainfall this afternoon and evening.
Overnight lows will be in the 60s and forecast highs for Sunday will
range from the mid 70s to low 80s (Upper 60s to low 70s in NE
Georgia).
07
&&
.LONG TERM...
(Monday morning through next Friday)
Issued at 322 PM EDT Sat Aug 2 2025
Key Messages:
- Elevated rainfall totals likely to lead to flooding issues
this week.
- Below normal high temps to start the week due to increase
cloud cover and rainfall.
Discussion:
Flooding will be the main story for the long term as we grow
increasingly concerned in multiple days of rainfall that are likely
to lead to flooding concerns. The front has just about stalled out
over central Georgia near MCN and CSG and is expected to drift
further south potentially but overall stay in the central GA
vicinity near or south of the fall line. This along with the moist
airmass in place will lead to the focus in increased rainfall and
higher rainfall totals through mid week. To our west the trough will
also help funnel in moisture into the area. Forecasted PWATs are
expected to remain in the 2-2.2" range which is above the 90th
percentile and also reaching record daily maxes for this time of
year. Add in daytime heating resulting in convectively enhanced
precipitation, little to no shear and these slow moving storms will
be capable of dropping increased amounts of rainfall over short time
periods. Our current forecasted rainfall totals through mid week are
~4-6 inches over this central Georgia portion with amounts of 1-3
inches north of the front. The Euro has trended wetter while the GFS
a bit drier but overall even the 10th percentile is showing 1-3
inches. The higher end amount does seem to have become a little bit
more in the realm of possibility as opposed to yesterday but still
may be a little too high at close to 8-10 inches. Like yesterday
though, would not be surprised if an isolated area does receive close
to that 8 inch mark before mid week is over with the current setup.
Fortunately this area does have a sandy soils and thus a higher
flash flood guidance at 3-4 inches needed over 3 hours and this
rainfall seems to be more spread-out so although we are expecting
flooding concerns, not confident in widespread issues quite yet.
Outside of the flooding potential, the wedge looks to hang on into
the beginning of the week resulting in highs on Monday in the low to
mid 70s. This will be well below normal for this time of year at 15
degrees below normal. By mid to late week we should see the trough
begin to swing eastward resulting in a return to a more normal
summer pattern with scattered thunderstorms and increasing
temperatures (although still staying below 90 for now).
Hernandez
&&
.AVIATION...
(00Z TAFS)
Issued at 724 PM EDT Sat Aug 2 2025
Current MVFR cigs prevail at all sites with sct SHRA and iso TSRA
largely confined to CSG/MCN at this time. Sct SHRA will remain
possible Sunday morning at all sites with patchy -DZ also likely.
Cigs will deteriorate to IFR by 05-06Z with cigs as low as LIFR
possible, especially after 09-10Z. Slow improvement toward MVFR is
likely to hold off until 17-19Z with sct -SHRA remaining possible
through the period. Iso -TSRA is most probable at CSG/MCN. Winds
will remain E with speeds 10-15 kts.
//ATL Confidence...00Z Update...
Medium confidence on cig timing and SHRA timing.
High confidence on winds.
RW
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 66 74 63 75 / 60 70 50 50
Atlanta 68 73 65 74 / 60 60 50 50
Blairsville 63 69 59 73 / 60 60 30 40
Cartersville 68 76 65 77 / 70 60 30 40
Columbus 72 80 67 78 / 80 80 60 70
Gainesville 66 72 63 74 / 60 60 40 40
Macon 69 77 66 78 / 70 70 60 70
Rome 68 77 64 79 / 70 60 30 30
Peachtree City 68 74 64 75 / 70 60 50 50
Vidalia 71 78 68 80 / 70 80 70 80
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...07
LONG TERM....Hernandez
AVIATION...RWHazardous weather outlook, Aug 2, 2:42 PM EDT, 6 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 242 PM EDT Sat Aug 2 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 242 PM EDT Sat Aug 2 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms are expected this afternoon and evening. An isolated strong to severe storm or two could develop this afternoon across central Georgia with wind gusts in the 40 to 60 mph range. Rainfall amounts of 1-3 inches with locally higher could lead to flooding potential of central and western Georgia. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Diurnally driven isolated to scattered showers and thunderstorms expected each afternoon and evening through Thursday. Persistent rainfall through next week could pose a flooding threat, particularly in central Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Aug 2, 3:04 PM EDT, 5 hours 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
304 PM EDT Sat Aug 2 2025
GAZ083-096-109-021930-
Bleckley GA-Dodge GA-Twiggs GA-
304 PM EDT Sat Aug 2 2025
...A strong thunderstorm will impact portions of northwestern Dodge,
south central Twiggs and Bleckley Counties through 330 PM EDT...
At 304 PM EDT, a strong thunderstorm was over Coley Station, or near
Cochran, moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cochran, Chester, Dubois, Coley Station, Gresston, Empire, Yonkers,
Roddy, Magnolia, Rowland, Royal, Paulk, Goldsboro, Rebie, Cary, and
Porter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3239 8348 3254 8343 3254 8320 3243 8314
3239 8314 3228 8324
TIME...MOT...LOC 1904Z 288DEG 15KT 3244 8338
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 2, 4:53 PM EDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
453 PM EDT Sat Aug 2 2025
GAZ097-105-106-108>111-022130-
Crisp GA-Dooly GA-Wheeler GA-Telfair GA-Wilcox GA-Laurens GA-
Dodge GA-
453 PM EDT Sat Aug 2 2025
...Strong thunderstorms will impact portions of south central
Laurens, southern Dodge, northwestern Telfair, Wilcox, southeastern
Dooly, west central Wheeler and northeastern Crisp Counties through
530 PM EDT...
At 453 PM EDT, a line of strong thunderstorms was along a line
extending from Tremont to near Abbeville to near Jay Bird Springs,
and moving southeast at 15 mph.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Eastman, Abbeville, Alamo, Helena, Rochelle, Milan, Pineview, Rhine,
Chauncey, Pitts, Union, Seville, Jay Bird Springs, Pleasant View,
Tippettville, Godwinsville, East Crisp, Cedar Creek, Antioch Church,
and Pope City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3209 8374 3212 8336 3210 8334 3213 8331
3225 8298 3214 8277 3193 8322 3189 8368
TIME...MOT...LOC 2053Z 300DEG 11KT 3201 8367 3205 8332 3219 8300
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Aug 2, 8:38 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
838 PM EDT Sat Aug 2 2025
GAZ004-005-012-030115-
Whitfield GA-Gordon GA-Murray GA-
838 PM EDT Sat Aug 2 2025
...Strong thunderstorms will impact portions of southwestern Murray,
southeastern Whitfield and northwestern Gordon Counties through 915
PM EDT...
At 837 PM EDT, a line of strong thunderstorms was along a line
extending from near Dalton to near Sugar Valley, and moving northeast
at 5 mph.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Dalton, Chatsworth, Resaca, Dawnville, Tilton, Nickelsville, and
North Georgia Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3485 8478 3456 8486 3458 8507 3459 8507
3459 8506 3460 8506 3482 8499
TIME...MOT...LOC 0037Z 237DEG 5KT 3481 8494 3462 8501
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 8:38 PM EDT | Special Weather Statement | FFC | Whitfield | 37 min |
| Aug 2, 9:38 PM EDT | Flash Flood Warning | FFC | Chattooga, Floyd | 3 hr |
| Aug 2, 10:47 PM EDT | Special Weather Statement | FFC | Polk | 28 min |
| Aug 2, 11:07 PM EDT | Flash Flood Warning | FFC | Floyd, Polk | 98 min |
| Aug 3, 7:48 AM EDT | River Flood Warning | FFC | Whitfield | 12 hr |
| Aug 3, 8:09 AM EDT | Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 3 days |
| Aug 3, 8:14 AM EDT | Flash Flood Warning | FFC | Newton, Rockdale, Walton | 5 hr |
| Aug 3, 9:27 AM EDT | River Flood Warning | FFC | Gwinnett | 7 hr |
Nearby
Flash Flood Warnings in Georgia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.